# SDR SWIA201540968

- Difficulty date: March 16, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 23,548 hours, 14,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY FLOOR SKIN CRACKED AT RT FS 193.00 FRAME CUTOUT.  C-CHECK, RO 4/1/15, REPAIRED FORWARD EQUIPMENT BAY FLOOR SKIN CRACKED AT RT FS193.00, REF STS EA.  COMPLIED WITH ST CL600-2024 SRM, RII. COMPLETED FORM 337. WEIGHT CHANGE +0.23 LB.
